RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2005, Volume 12, Number 2, Pages 78–99 (Mi da67)  

This article is cited in 12 scientific papers (total in 12 papers)

Combinatorial complexity of rational languages

A. M. Shur

Ural State University

Full text: PDF file (338 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.718
Received: 18.08.2004
Revised: 27.12.2004

Citation: A. M. Shur, “Combinatorial complexity of rational languages”, Diskretn. Anal. Issled. Oper., Ser. 1, 12:2 (2005), 78–99

Citation in format AMSBIB
\Bibitem{Shu05}
\by A.~M.~Shur
\paper Combinatorial complexity of rational languages
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2005
\vol 12
\issue 2
\pages 78--99
\mathnet{http://mi.mathnet.ru/da67}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2168157}
\zmath{https://zbmath.org/?q=an:1249.68107}
\elib{http://elibrary.ru/item.asp?id=9529848}


Linking options:
  • http://mi.mathnet.ru/eng/da67
  • http://mi.mathnet.ru/eng/da/v12/s1/i2/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shur A.M., “Factorial languages of low combinatorial complexity”, Developments in language theory, Lecture Notes in Comput. Sci., 4036, Springer, Berlin, 2006, 397–407  crossref  mathscinet  zmath  isi  scopus
    2. Avgustinovich S.V., Frid A.E., “Canonical decomposition of a regular factorial language”, Computer science—theory and applications, Lecture Notes in Comput. Sci., 3967, Springer, Berlin, 2006, 18–22  crossref  mathscinet  zmath  isi  scopus
    3. Shur A.M., “Rational approximations of polynomial factorial languages”, Internat. J. Found. Comput. Sci., 18:3 (2007), 655–665  crossref  mathscinet  zmath  isi  elib  scopus
    4. Shur A.M., “Comparing complexity functions of a language and its extendable part”, Theor. Inform. Appl., 42:3 (2008), 647–655  crossref  mathscinet  zmath  isi  scopus
    5. Gawrychowski P., Krieger D., Rampersad N., Shallit J., “Finding the Growth Rate of a Regular of Context-Free Language in Polynomial Time”, Developments in Language Theory, Proceedings, Lecture Notes in Computer Science, 5257, 2008, 339–358  crossref  mathscinet  zmath  isi  scopus
    6. Shur A.M., “Combinatorial complexity of regular languages”, Computer Science - Theory and Applications, Lecture Notes in Computer Science, 5010, 2008, 289–301  crossref  mathscinet  zmath  isi  scopus
    7. Shur A.M., “On intermediate factorial languages”, Discrete Appl. Math., 157:7 (2009), 1669–1675  crossref  mathscinet  zmath  isi  elib  scopus
    8. Shur A.M., “Polynomial languages with finite antidictionaries”, Theor. Inform. Appl., 43:2 (2009), 269–279  crossref  mathscinet  zmath  isi  scopus
    9. Gawrychowski P., Krieger D., Rampersad N., Shallit J., “Finding the growth rate of a regular or context-free language in polynomial time”, Internat. J. Found. Comput. Sci., 21:4 (2010), 597–618  crossref  mathscinet  zmath  isi  elib  scopus
    10. Martin Torres G., “on the Accuracy of Rough Approximations of Regular Languages”, Fundam. Inform., 132:4 (2014), 533–545  crossref  mathscinet  zmath  isi  scopus
    11. Du Ch.F., Shallit J., Shur A.M., “Optimal Bounds For the Similarity Density of the Thue-Morse Word With Overlap-Free and 7/3-Power-Free Infinite Binary Words”, Int. J. Found. Comput. Sci., 26:8 (2015), 1147–1165  crossref  mathscinet  zmath  isi  elib
    12. Currie J.D., Rampersad N., Saari K., “Suffix Conjugates For a Class of Morphic Subshifts”, Ergod. Theory Dyn. Syst., 35:6 (2015), 1767–1782  crossref  mathscinet  zmath  isi  scopus
  • Дискретный анализ и исследование операций
    Number of views:
    This page:482
    Full text:157
    References:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020